# SDR O2GA2021080989301

- Difficulty date: August 1, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N893UP
- Make and model: Beech B300
- Aircraft serial: FL1138
- Aircraft time: 2,338 hours, 1,849 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013646289
- Part serial: 8804226A
- Condition: Inoperative
- Location: Nlg
- Part time: 2,338 hours, 1,849 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON APPROACH NOSE GEAR GREEN INDICATOR LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION. CYCLED LANDING GEAR AND ON FORTH ATTEMPT NOSE GEAR GREEN INDICATOR LIGHT ILLUMINATED. EMERGENCY DECLARED AND DIVERTED TO ALTERNATE AIRPORT. MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR DOWNLOCK SWITCH. GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
